MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Medical Device Problem Codes Dull, Blunt (2407); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 02/14/2025, it was reported by a sales representative via (b)(4) that an ar-1595tc acl tightrope, drill pin, closed eyelet was not able to drill.There was a small delay.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Event or Problem Description
Additional information was received on 4/21/2025: during an acl reconstruction procedure on (b)(6) 2025, it was identified that the ar-1595tc drill pin had an inconsistent diameter along its length.This issue prevented the proper advancement of the cannulated reamer over the pin.The drill pin was not stuck, but its irregular dimensions interfered with the reaming process.No pieces of the instrument broke inside the patient, and no case delay was reported.The procedure was successfully completed by opening a new 4mm drill pin (ar-1595tc).The patient's bone quality was assessed as good, and no additional anesthesia was required.No adverse effects to the patient have been reported.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was not confirmed.One unpackaged ar-1595tc batch 15348148 was received for evaluation.A visual inspection found circular lines around laser mark number 3, erasing the laser mark.Gouges and marks were noted along the shaft.Evaluation of the spade tip revealed that the cutting edges were bent.The device's straightness was tested on surface plate #650, and it was noted that the device tilted, most likely due to being bent.The device diameter along the body and cutting tip was measured according to drawing c6191 at revision 6, and no out-of-tolerance/non-conformances were found.The device measurements are according to the drawing specifications.Functional testing was not performed due to not having the necessary parts to perform.The most likely cause of the reported failure is a user error, specifically bending the device with excessive force, which caused it not to perform as expected.

Brand Name
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21468924
Report Number1220246-2025-00675
Device Sequence Number19706056
Product Code LXH
UDI-Device Identifier00888867019904
UDI-Public(01)00888867019904(11)241114(17)291031(10)15348148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Device Catalogue NumberAR-1595TC
Device Lot Number15348148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer04/21/2025
06/25/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date05/20/2025
07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown